MathSciNet Relay Station
MathSciNet bibliographic data
MR875338 32M15
Domic, Antun; Toledo, Domingo The Gromov norm of the Kaehler class of symmetric domains. Math. Ann. 276 (1987), no. 3, 425–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement